# SDR SWAA2024011932216

- Difficulty date: December 14, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L BS 540; WL 151.5 FWD CARGO COMPARTMENT 2023-766574<[01] TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[04] REPAIRED STRINGER 26L LOC. BTW BS500D TO BS540 FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. THIS REPAIR IS CATEGORY A. NOT FURTHER ACTIONS OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED STRINGER 26L LOC. BTW BS500D TO BS540 FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. THIS REPAIR IS CATEGORY A. NOT FURTHER ACTIONS OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
